# SDR DALA2015032402339

- Difficulty date: March 21, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 41,414 hours, 13,806 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FUSELAGE STRINGER 16L, STA.780+36 IS CRACKED.  ACCOMPLISHED PERMANENT REPAIR ON MAIN CABIN FUSELAGE STRINGER 16L, STA 780+36 IAW ER/A 532858-14 REV ORIGINAL. ASSOCIATED ER/A 14-532858 ADDED FOR AC 5816.
